# SDR 2007FA0000850

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,594 hours
- Engine: Pwa PT6A41
- Engine time: 12,033 hours, 12,828 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Rt Engine
- Part time: 12,033 hours, 2,231 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED MAINTENANCE, REMOVED RT EXHAUST STACKS TO FACILITATE INSPECTING THE EXHAUST DUCT.  FOUND A 1 INCH CRACK IN THE SKI SLOPE.  SB 3380 WAS COMPLIED WITH 711 HOURS EARLIER.  POWER SECTION WAS PULLED AND SENT OFF FOR REPAIR.
